# SDR 2014FA0000428

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: General aviation
- Aircraft: N83119
- Make and model: Aronca LSA7AC
- Aircraft serial: 7AC1777
- Aircraft time: 1,941 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 3433
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE LT OLEO STRUT CAME OUT OF THE OLEO CASE.  IT WAS DETERMINED THAT ON INSTALLATION, THE OLEO STRUT UPPER FITTING RETAINER HAD NOT BEEN CAPTURED BY THE ATTACHMENT BOLT.
